MathSciNet Relay Station
MathSciNet bibliographic data
MR607592 (82i:81027) 81C05 (35P99)
Simon, Barry Large time behavior of the $L\sp{p}$ norm of Schrödinger semigroups. J. Funct. Anal. 40 (1981), no. 1, 66–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement